General functional-integral Volterra equation
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 37-40
Cet article a éte moissonné depuis la source Math-Net.Ru
We research the one-valued solvability of the integral Volterra equation of general type with given initial condition. The theorem on the existence and uniqueness of continuous solution, which satisfies the Lipschitz condition on the considered interval is proved. The method of successive approximations and the method of contracting mappings are used.
@article{VSGTU_2007_115_2_a5,
author = {T. K. Yuldashev and Zh. A. Artykova},
title = {General functional-integral {Volterra} equation},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {37--40},
year = {2007},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a5/}
}
TY - JOUR AU - T. K. Yuldashev AU - Zh. A. Artykova TI - General functional-integral Volterra equation JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2007 SP - 37 EP - 40 VL - 115 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a5/ LA - ru ID - VSGTU_2007_115_2_a5 ER -
%0 Journal Article %A T. K. Yuldashev %A Zh. A. Artykova %T General functional-integral Volterra equation %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2007 %P 37-40 %V 115 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a5/ %G ru %F VSGTU_2007_115_2_a5
T. K. Yuldashev; Zh. A. Artykova. General functional-integral Volterra equation. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 37-40. http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a5/
[1] Yuldashev T. K., Artykova Zh. A., “Integralnoe uravnenie Volterra pervogo roda s nelineinoi pravoi chastyu”, Slozhni sistemi i protsesi, 2005, no. 1(7), 3–5 | MR
[2] Yuldashev T. K., Artykova Zh. A., “Sluchainye integralnye uravneniya Volterra pervogo roda s nelineinoi pravoi chastyu”, Predelnye teoremy teorii veroyatnostei i ikh prilozheniya, Materialy V-i mezhdunarod. Fergan. konf. (Fergana, 10–12 maya 2005 g.), IM AN RUzb, Tashkent, 2005, 204–206
[3] Yuldashev T. K., Artykova Zh. A., “Integralnye uravnenie Volterra pervogo roda s nelineinoi pravoi chastyu i slozhnym otkloneniem”, Geometriya v Odesse-2005. Differents. geometriya i ee prilozheniya, Tez. mezhdunarod. seminara (23–29 maya 2005 g.), Odessa, 2005, 112–113